# SDR CALA2017122004545

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 69,575 hours, 9,777 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T215042
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 PYLON INTERNAL STA 223 MID SPAR WEB FOUND CRACKED AT IDG FEED THROUGH CUTOUT POSN AS MARK. ENG NR 1 PYLON INTERNAL STA 223 MID SPAR WEB REPAIRED AS PER SRM 54-55-01 REPAIR 2 FIG 202.
